Translator Disclaimer
January 2019 Special functions, integral transforms with applications
Arman Aghili
Tbilisi Math. J. 12(1): 33-44 (January 2019). DOI: 10.32513/tbilisi/1553565624

Abstract

In this study, the author used integral transforms and a method of the exponential nature to deal with the families of fractional differential equations, Stieltjes type singular integral equations and boundary value problems. Certain integrals involving special functions are evaluated. Constructive examples are also provided throughout the paper. The main purpose of this article is to present mathematical results that are useful to researchers in a variety of fields.

Acknowledgment

The author expresses his sincer thanks to the reviewer for the valuable comments and suggestions that lead to a vast improvement in the paper.

Citation

Download Citation

Arman Aghili. "Special functions, integral transforms with applications." Tbilisi Math. J. 12 (1) 33 - 44, January 2019. https://doi.org/10.32513/tbilisi/1553565624

Information

Received: 1 August 2018; Accepted: 30 November 2018; Published: January 2019
First available in Project Euclid: 26 March 2019

zbMATH: 07172298
MathSciNet: MR3954217
Digital Object Identifier: 10.32513/tbilisi/1553565624

Subjects:
Primary: 26A33
Secondary: 44A10, 44A15, 44A35

Rights: Copyright © 2019 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
12 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.12 • No. 1 • January 2019
Back to Top